MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM LCP(TM) PLATE 10 HOLES/73MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM LCP(TM) PLATE 10 HOLES/73MM; PLATE, FIXATION, BONE
Model Number 247.360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, a patient underwent hardware removal of olecranon due to infection and inflammation.One (1) variable angle locking compression plate (va-lcp) titanium fusion plate 3 holes, one (1) locking compression plate 10 holes, 0ne (1) variable angle locking compression plate (va-lcp) olecranon plate 6 holes, two (2) cortical screws, one (1) locking screw, eight (8) variable angle locking screws, three (3) 2.7 cortex screws and two (2) cortex screws were removed.All hardware was intact.The original implant date was on (b)(6) 2018, with open reduction and internal fixation (orif) for a gunshot wound.There was no surgical delay.The procedure was successfully completed.Patient outcome was complete and stable.This is report 2 of 10 for (b)(4).This complaint is linked to (b)(4).

Brand Name
2.0MM LCP(TM) PLATE 10 HOLES/73MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9105342
Report Number2939274-2019-60780
Device Sequence Number2152082
Product Code HRS
UDI-Device Identifier10886982170828
UDI-Public(01)10886982170828
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number247.360
Device Catalogue Number247.360
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/23/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight93